| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
04/10/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.
Event or Problem Description
Compliant id: (b)(6).A clinical study ((b)(4)) reported that after a surgery a patient experience elevated intraocular pressure (left eye, t+3).Surgical date: (b)(6) 2022.Event start: (b)(6) 2022.Event end: (b)(6) 2022.Measures taken: pharmacological treatment.Ae outcome: recovered.Phacoemulsification cataract extraction + vitrectomy + intravitreal injection + epiretinal membrane.Peeling prior to complex retinal detachment repair + macular hole closure + retinal laser.Photocoagulation + internal tamponade for complex retinal detachment (left eye).